# SDR IPXA13M79197

- Difficulty date: June 13, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 57,885 hours, 10,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE127
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING INBD FLAP VANE IS DELAMINATED AT STA. XIFH 191 LOWER SURFACE.  REMOVED DAMAGE AND REPAIRED IAW SRM 57-50-80, EA 011-5753-01- A4734, REV IR AND EO MD11-5750-51342-A.
